# SDR CA010821011

- Difficulty date: August 13, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 2,965 hours
- Engine: Cont IO550F
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 0411307
- Condition: Cracked
- Location: Rudder
- Part time: 2,965 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HOUR ANNUAL INSPECTION, THE PILOT R/H RUDDER PEDAL ARM FOUND LOOSE. THE ARM WAS CRACKED IN TWO PLACES: FROM EACH OF THE ATTACH BOLT HOLES TO THE BOTTOM OF THE TUBE.
